# SDR 95ZZZX1909

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2284X
- Make and model: Cessna 337
- Aircraft serial: 3370184
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 14320108
- Condition: Cracked
- Location: Elev End Rib Lt
- Part time: 1,060 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END RIB WHERE PN 1532009-203 ATTACHES, BADLY CORRODED AND CRACKED.  ELEVATOR ACTUATING ARM HAS STEEL BRACKET, WAS BADLY RUSTED AND RIVETS SHEARED.
